Effexor XR withdrawal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2006
Total Posts : 1
   Posted 7/4/2006 10:30 PM (GMT -6)   
yeah  Thank you to everyone who posted their SSRI withdrawal experiences, it was with all of your help that I managed to get through 3 weeks of effexor xr withdrawal. I stopped my pills because of financial reasons and went into acute withdrawal and seeing that I wasn't alone and that my feelings could be attributed to the withdrawal helped me to cope. Again thankyou with all my heart. 

wendy g
New Member

Date Joined Jul 2006
Total Posts : 4
   Posted 7/5/2006 5:21 AM (GMT -6)   
i'm kinda new at the chat room thing.  anyone awake on july 5, at 6:20 a.m. i'm here in akron, ohio starting my third day without sleep.  any suggestions.

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 7/5/2006 6:08 AM (GMT -6)   
Hi mirrorzero,  Welcome to healing well forum.  Wow, you only had 3 weeks of Effexor withdrawal?  Are you still having side effects?  I am on Effexor Xr now at 225mg dosage and dread the day I will have to go off of it for that reason alone.  I have went through the side effects of stopping Prozac, Zoloft and Luvox which were all terrible but I have heard that Effexor is 10 times worse. sad   I do hope you continue to post...this forum is a wonderful place for information and support.  Take care...




Veteran Member

Date Joined Feb 2005
Total Posts : 616
   Posted 7/6/2006 4:46 AM (GMT -6)   
My doctor put me off effexor once, I was taking 150 a day. he replaced effexor with feverin and lituim and i didn't feel any withdrawal symptoms at all

Now I'm back to effexor 150 a day, devided into 2 dosage: 75 morning , 75 evening.

I recomened you to coordinate this thing with your doctor do't do it alone, maybe at first you need to decrease the dosage step by step. like for examle , if u r taking 150, you change into75 for 1 or 2 weeks then you stop it. but i don't know what the doctor will say, so please see the doctor about this.
                                                     To be or not to Be

lob girl!!!
Regular Member

Date Joined Jun 2006
Total Posts : 44
   Posted 7/6/2006 1:57 PM (GMT -6)   
hi ive been on effexor (we call it venlofaxin,im in the uk) for 2yrs, i decided i didnt want to be on it anymore,thought id try to go alone i told my dr who helped me cut my doses down slowlyim on 150mg.i was fine till the last 32mg i went haywire i couldnt cope my anxiety levels shotup i thought i was having another breakdown.i went to see psychiatrist and she recommended, that i shouldnt come off them but to resume my prescibed dose.150mg, 75mg twice a day.This ive now done and feel better for accepting i have to take them i have also been given mirtazapine and although ive only been onit 3weeks im starting to feel a lot better,Sorry if ive rambled,all im saying is that if you have been prescibed them take them,i need them to help me get better or to keep me on an even keel.Iwont be stopping them again.lorraine

ps.i have been on various anti depressents nearly all my adult life.I have a very low seratonin level, my body does not produce enough of it.sometimes we have to accept we have to have meds to help.

lob girl!!!
Regular Member

Date Joined Jun 2006
Total Posts : 44
   Posted 7/7/2006 7:45 AM (GMT -6)   
yeah atedogs, ive gone off sex too, im single but i wonder if i would rather be on the drug and have no relationships, or come off it and see whats happens i realy dont know....

Regular Member

Date Joined Jul 2006
Total Posts : 75
   Posted 7/7/2006 8:35 PM (GMT -6)   
I was on effexor for about a year. I took myself off because of the weight gain and the side effect of not wanting sex. I was newly wed and well.. ya know what newly weds wanna do...and i would find myself just wanting to hit my husband if he came near me. I went threw alot of withdrawl from it. I felt like I couldnt breath and just cried. I am now going threw depression again with my crohns and ibs. I am thinking about going on depressants again..but i dont know what to do...because i dont want the wt gain or the side effects. Are you going on anything else...or just trying it without?
I will keep you in my prayers.
Its great being a grandparent.  You get to send the babies home when they get crankey! LOL

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 8:19 AM (GMT -6)
There are a total of 2,709,397 posts in 298,806 threads.
View Active Threads

Who's Online
This forum has 153326 registered members. Please welcome our newest member, CauderER94.
269 Guest(s), 14 Registered Member(s) are currently online.  Details
imagardener2, NostalgicCowboy, Rikky1, RobertC, Andrina, czjaba, Luvzminis, Jessa33, ISU-CycloneFan, Old Mike, An38, Robertmp, Maraki, Snarf

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer